I have a rash on my lower legs and upper feet mainly. It also comes out in my back and arms. It is red bumps sometimes welts that swell like insect bites. I have tried various creams and ointments (hydrocortisone, adrenal cortical hormone, anti bacterial topical ointment) and some anti-biotics.
Im from Ireland but living in the philippines since July which is when it started. Is it the change of climate? I really need help as the red bumps seem to be getting bigger.
It can be due to hives or allergies. Hives are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications.
The treatment of hives is basically antihistaminics and steroids. So maybe hives was the rash that you were having.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Thank you Bhupinder for your reply to my question,
I've never had allergies although I dont know if that can change as you get older. As for hives I was led to believe that they go away after a few hours. This rash looks very similar to hives I've had before but they will stay for 10 days or more. I think the best thing I can do is consult a doctor again. Thank you for taking the time to reply to me and i will keep you posted as to how I get on.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.